The original documents are located in Box 9, folder "4/30/75 - New York, NY" of the Betty Ford White House Papers, 1973-1977 at the Gerald R. Ford Presidential Library.

Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Betty Ford donated to the United States of America her copyrights in all of her unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

THE WHITE HOUSE

WASHINGTON

April 26, 1975

MEMORANDUM TO: RETER SORUM

FROM:

SUBAN PORTER

SUBJECT:

Action Memo

Mrs. Ford has accepted the following out-of-town invitation:

EVENT: Reception, Luncheon and Fashion Show

GROUP: American Cancer Society, New York City Division

and Air France

DATE: Wednesday, April 30, 1975

TIME: 12:00 noon VIP Reception followed by Luncheon and

Fashion Show

PLACE: Hotel Pierre, New York City

CONTACT: Mrs. George J. Feldman, Chairman

(212) 486-0555

COMMENTS: Mrs. Ford will fly up to New York Wednesday morning

(probably commercial as you determine). The events will be held at the Hotel Pierre. The VIP Reception begins at 12:00, however, you may want to suggest Mrs. Ford's coming to the latter part if the Reception looks like a long one. I am sure the Luncheon will be

attended by many prominent people. The Fashion Show will be the entire Chanel Haute Couture Collection. I understand Mrs. Rockefeller will also attend. Mrs. Ford will return to Washington following the Fashion Show. She will not attend an evening dinner and reception which

are being held. The file is attached. Thank you.

c: BF Staff

Red Cavaney Warren Rustand

Bill Nicholson James Cavanaugh

Judy Harbaugh

Rex Scouten Staircase

THE WHITE HOUSE

April 28, 1975

MEMORANDUM FOR:

MRS. FORD

VIA:

RED CAVANE

FROM:

PETER SORUM

SUBJECT:

YOUR ATTENDANCE AT THE AMERICAN CANCER SOCIETY -

AIR FRANCE LUNCHEON Hotel Pierre, New York City Wednesday, April 30, 1975

Attached at TAB A is the proposed schedule for your attendance at the American Cancer Society - Air France Luncheon.

| APPROVE | DISAPPROVE |
|---------|------------|
| | |

BACKGROUND

Air France is bringing the entire Chanel Haute Courture Collection to the United States for the first time to benefit the New York City Division of the American Cancer Society. This luncheon will highlight three days of activities for the French visiting this country. You will attend as a guest and will not offer remarks.



TAB A



PROPOSED SCHEDULE

MRS. FORD'S ATTENDANCE AT THE
AMERICAN CANCER SOCIETY-AIR FRANCE LUNCHEON
Hotel Pierre, New York City
Wednesday, April 30, 1975

9:40 am Mrs. Ford boards motorcade on South Grounds.

MOTORCADE DEPARTS South Grounds en route National Airport.

[Driving time: 15 minutes]

9:55 am MOTOR CADE ARRIVES National Airport.

9:56 am Mrs. Ford proceeds to commercial airline gate.

10:00 am Mrs. Ford boards commercial airliner.

10:05 am Commercial airliner departs en route New York City, Kennedy International

Airport.

11:05 am Commercial airliner arrives Kennedy

International Airport.

11:10 am Mrs. Ford departs commercial airliner en route

motorcade for boarding.

11:15 am MOTORCADE DEPARTS Kennedy International

Airport en route Hotel Pierre.

[Driving time: 35 minutes]

11:50 am MOTOR CADE ARRIVES Hotel Pierre.

(5th Avenue Entrance)

Mrs. Ford will be met by:
Mr. Victor Mannesarre, Vice President,
Hotel Pierre

Mrs. Ford proceeds to the Presidential Suite.

11:55 am Mrs. Ford arrives Presidential Suite.

PERSONAL/STAFF TIME: 25 minutes

12:20 pm Ambassador and Mrs. George Feldman arrive Presidential Suite.

12:25 pm Mrs. Ford, escorted by Ambassador and Mrs. Feldman, departs Presidential Suite en route Regency Room for VIP reception.

12:30 pm Mrs. Ford arrives reception to informally greet guests.

PRESS POOL COVERAGE ATTENDANCE: 50

12:45 pm Mrs. Ford, escorted by Ambassador and Mrs. Feldman, proceeds to Grand Ballroom for luncheon.

12:50 pm Mrs. Ford arrives luncheon table and is seated.

OPEN PRESS COVERAGE ATTENDANCE: 650

12:50 pm Luncheon is served.

1:45 pm Luncheon concludes.

1:50 pm Fashion Show begins.

2:45 pm Fashion Show concludes.

2:50 pm Mrs. Ford departs luncheon table en route
Presidential Suite.

2:55 pm Mrs. Ford arrives Presidential Suite.

PERSONAL/STAFF TIME: 45 minutes

3:40 pm Mrs. Ford departs Presidential Suite en route motorcade for boarding.

3:45 pm MOTORCADE DEPARTS Hotel Pierre en route

[Driving time: 35 minutes]

4:20 pm MOTOR CADE ARRIVES

Mrs. Ford proceeds to commercial airline gate for boarding.

4:30 pm Commercial airliner departs en route National Airport.

5:40 pm Commercial airliner arrives National Airport.

5:41 pm Mrs. Ford departs commercial airliner en route motorcade for boarding.

5:45 pm MOTORCADE DEPARTS National Airport en route South Grounds.

[Driving time: 15 minutes]

6:00 pm MOTOR CADE ARRIVES South Grounds.

